# SDR SWAA2023032002082

- Difficulty date: February 11, 2023
- Submitted: March 20, 2023
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 55,381 hours, 33,043 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-! DOOR THRESHOLD INTER CORD HAS CORROSION.<[01] REMOVED SURFACE CORROSION ON INNER CHORD UPPER SURFACE AROUND FASTENER HOLES PER B737-700 SRM 51-10-02-0G-G.;[02] VERIFIED STEP1;[03] MEASUREMENTS FOR INNER CHORD; ORIGINAL MATERIAL 0.80'; MATERIAL LOSS .016' AND MATERIAL REMAINING 0.064' FOUND TO BE OUT OF LIMITS PER B737-700 SRM 53-10-15-1A-2 STEP 4.E.(2).(A) FIGURE 103 DETAIL D. TOOL USED DEPTH GAUGE B/C 170642 DUE:10-12-23.;[04] INSTALLED EWIS AND FOD PROTECTION AROUND AREA AS PER AMM 20-60-07-913-801.;[05] VERIFIEDS STEP # 3 AND 4;[06] REMOVED LOWER MAIN SILL R-1 DOOR INNER CHORD AS PER B737-700 SRM 51-40-02-0G-0.;[07] OK TO LOCATED AND DRILL INNER CHORD;[08] VERIFIED STEP 6;[09] LOCATED AND DRILLED NEW INNER CHORD REF B737-700 SRM 51-40-05-0G-0;[10] VERIFIED STEP # 9;[11] OK TO TREAT AND PRIME DRILLED AREAS.;[12] TREATED AND PRIME AREAS DRILLED REF B737-700 SRM 51-20-01-0G-0 AND AMM 51-21-72-370-804;[13] OK TO INSTALL NEW INTER CORD;[14] MIXED SEALANT BMS 5-95 AT 3:00 PM DATE 02-21-2023 SQUEZZE TIME OUT 11:00 PM BY DATE 02-24-2023;[15] INSTALLED 75% FASTENERS INNER CHORD AT R-1 DOOR REF B737-700 SRM 51-40-02-0G-0;[16] INSTALLED INNER CHORD 100% FASTENERS AT R-1 DOOR REF B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310;[ REMOVED AND REPLACED INNER CHORD AT R-1 DOOR REF B737-700 SRM 51-40-02-0G-0 AND DWG 141A8310;
